# SDR J7SA2025020400430

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N326FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010143
- Aircraft time: 488 hours, 284 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO MULTIPLE FLIGHT CONTROL FAULTS FOLLOWING TAKEOFF. AFTER GEAR RETRACTION, THE CREW RECEIVED FLTCTRL NO DISPATCH FOLLOWED BY FLTCTRL N-MODE FAIL, GROUND SPOILER FAIL, AND SPDBRK FAIL CAS MESSAGES, INDICATING INDIRECT MODE OPERATION. THE CREW LEVELED OFF AT 2,000’, DECLARED AN EMERGENCY, THEN CLIMBED TO 5,000’ AND PERFORMED THE QRH FOR FLIGHT CONTROL MISBEHAVIOR. SELECTING THE FLIGHT CONTROL NORMAL MODE BUTTON RESTORED NORMAL MODE. AIRCRAFT LANDED SAFELY IN KSTL. MAINTENANCE RESET CIRCUIT BREAKERS FOR FCC #1 AND # 2 WITH NO DEFECTS NOTED. ALL OPERATIONS AND INDICATIONS NORMAL IAW EMB 550 FIM 27-03-00-810-801-A AND 27-03-00-810-802-A.
